On some \(I\)-convergent sequence spaces defined by a compact operator and an Orlicz function
作者: V. A. KhanMohd ShafiqRami Kamel Ahmad Rababah
刊名: Journal of Advanced Studies in Topology, 2015, Vol.6 (1), pp.28-37
来源数据库: Modern Science Publishers
原始语种摘要: In this article we introduce and study \(I\)-convergent sequence spaces \(\mathcal{S}^{I}(M)\), \(\mathcal{S} ^{I}_{0}(M)\) and \(\mathcal{S}^{I}_{\infty}(M)\) with the help of compact operator \(T\) on the real space \(\mathbb{R}\) and an Orlicz function \(M\). We study some topological and algebraic properties and prove some inclusion relations on these spaces.
全文获取路径: 现代科学出版社 

  • 拓扑的 次序
  • operator 话务员
  • compact 紧的
  • defined 定义
  • convergent 收敛的
  • sequence 次序
  • topological 次序
  • algebraic 代数的
  • function 函数
  • study 学习
  • properties 道具